Correction to: An asymptotic form of Cauchy's functional equation; Volume 24, 2/3 (1982). (Short Communication).
A.J. Parsloe (1982)
Aequationes mathematicae
Similarity:
The search session has expired. Please query the service again.
The search session has expired. Please query the service again.
A.J. Parsloe (1982)
Aequationes mathematicae
Similarity:
A.J. Parsloe (1982)
Aequationes mathematicae
Similarity:
Janusz Brzdek (1993)
Aequationes mathematicae
Similarity:
P.D.T.A. Elliott (1978)
Aequationes mathematicae
Similarity:
Wolfgang Walter (1985)
Aequationes mathematicae
Similarity:
J. Van der Mark (1974)
Aequationes mathematicae
Similarity:
Peter Semrl, Damijan Kobal (1992)
Aequationes mathematicae
Similarity:
Janusz Brzdek (1992)
Aequationes mathematicae
Similarity:
Ramon Badora (1992)
Aequationes mathematicae
Similarity:
Peter Semrl, Damijan Kobal (1992)
Aequationes mathematicae
Similarity:
Halina Swiatak (1981)
Aequationes mathematicae
Similarity:
M. Crnjac, H.I. Miller, B. Zivaljevic (1989)
Aequationes mathematicae
Similarity: